# SDR AALA20181113004

- Difficulty date: November 12, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug MD 83
- Aircraft serial: 53563
- Aircraft time: 59,160 hours, 29,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTTOM LIGHT OF THE EMERGENCY TRIPLE LIGHT STOP LIGHT FIXTURE WAS INOPERABLE. MAINTENANCE REPLACED BATTERY PACK AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-53-00.
